Skip to Main content Skip to Navigation
Journal articles

A remark on supercloseness and extrapolation of the quadrilateral han element for the stokes equations

Abstract : We analyze the supercloseness properties of the nonconforming quadrilateral Han finite element for the Stokes equations. It is shown that the difference between the discrete solution and the natural interpolation of the continuous solution does not have the supercloseness property. Based on this analysis, we propose a modified interpolation operator which allows for such a result. It is then used to obtain a simple third-order extrapolation scheme.
Document type :
Journal articles
Complete list of metadata

https://hal.inria.fr/hal-00645148
Contributor : Roland Becker <>
Submitted on : Saturday, November 26, 2011 - 7:17:59 PM
Last modification on : Thursday, February 11, 2021 - 2:40:03 PM

Identifiers

  • HAL Id : hal-00645148, version 1

Collections

Citation

Mingxia Li, Roland Becker, Shipeng Mao. A remark on supercloseness and extrapolation of the quadrilateral han element for the stokes equations. Comptes rendus de l'Académie des sciences. Série I, Mathématique, Elsevier, 2011, 349 (17-18), pp.1017 - 1020. ⟨hal-00645148⟩

Share

Metrics

Record views

447